I'm 9 weeks post Tx. two weeks ago I started getting nerve pain in my upper body from my head to my chest and arms. It's as if my skin is over sensitive, much the way my neck felt for weeks after my selective neck dissection. Touching my skin is painful but not in a deep tissue way. It's more like painful over-stimulation if that makes sense. Pain meds don't do anything to relieve the discomfort and it just remains at a 4-5 level and is exhausting.
I emailed my team and got a call back from my oncology nurse practitioner. The first thought was that it was shingles but I have no rash or visible signs and it's been consistent in the level of pain. She said it could also be side effects from Tx and to visit my PCP (he's been keeping up with the teams assessments and reports as I requested).
I visited my PCP today and he feels it's a delayed reaction to the Cisplatin. I have no numbness in my hands but I do have some in my toes, however, I've had that prior due to circulation issues stemming from cardio vascular disease. It has gotten a worse since Tx.
He prescribed Lyrica which I started taking this evening. We'll see if this helps. Has anyone experienced a similar side effect/ailment and what was the reason/cause?